ՀՀ ԳԱԱ Տեղեկագիր: Մաթեմատիկա =Известия НАН Армении: Математика =Proceedings of the NAS Armenia: Mathematics

О качественных признаках, характеризующих спектр общих самосопряженных операторов

Александрян, Р. А. and Мкртчян, Р. З. (1984) О качественных признаках, характеризующих спектр общих самосопряженных операторов. ՀՍՍՀ ԳԱ Տեղեկագիր. Մաթեմատիկա, 19 (6). pp. 436-447. ISSN 00002-3043

[img]
Preview
PDF
Download (1557Kb) | Preview
    Item Type: Article
    Additional Information: Կամայական ինքնահամալուծ օպերատորների սպեկտրը բնութագրող որակական հայտանիշների վերաբերյալ։ On the qualititative criteria characterizing the spectrum of arbitrary self-adjoint operators.
    Uncontrolled Keywords: Ալեքսանդրյան Ռ. Գ., Մկրտչյան Ռ. Զ., Alexandrian R. A., Mkrtchian R. Z.
    Subjects: Q Science > QA Mathematics
    Divisions: UNSPECIFIED
    Depositing User: Bibliographic Department
    Date Deposited: 11 Dec 2012 12:24
    Last Modified: 23 Jan 2013 13:47
    URI: http://mathematics.asj-oa.am/id/eprint/1452

    Actions (login required)

    View Item